RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 1, paper published in the English version journal (Mi mz11089)  

This article is cited in 4 scientific papers (total in 4 papers)

Papers published in the English version of the journal

On the Rate of Convergence to the Bose–Einstein Distribution

V. P. Maslovab, V. E. Nazaikinskiibc

a National Research University Higher School of Economics, Moscow, Russia
b Ishlinsky Institute for Problems in Mechanics, Russian Academy of Sciences, Moscow, Russia
c Moscow Institute of Physics and Technology (State University), Moscow, Russia

Abstract: For a system of identical Bose particles sitting at integer energy levels with the probabilities of microstates given by a multiplicative measure with $\ge2$ degrees of freedom, we estimate the probability of the sequence of occupation numbers to be close to the Bose–Einstein distribution as the total energy tends to infinity. We show that a convergence result earlier proved by A. M. Vershik [Functional Anal. Appl. 30 (2), 95–105 (1996)] is a corollary of our theorems.

Keywords: Bose–Einstein distribution, multiplicative measure, convergence, cumulative distribution, limit distribution.

DOI: https://doi.org/10.1134/S0001434616010107


English version:
Mathematical Notes, 2016, 99:1, 95–109

Bibliographic databases:

Received: 22.01.2016
Language:

Citation: V. P. Maslov, V. E. Nazaikinskii, “On the Rate of Convergence to the Bose–Einstein Distribution”, Math. Notes, 99:1 (2016), 95–109

Citation in format AMSBIB
\Bibitem{MasNaz16}
\by V.~P.~Maslov, V.~E.~Nazaikinskii
\paper On the Rate of Convergence to the Bose–Einstein Distribution
\jour Math. Notes
\yr 2016
\vol 99
\issue 1
\pages 95--109
\mathnet{http://mi.mathnet.ru/mz11089}
\crossref{https://doi.org/10.1134/S0001434616010107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3486109}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373228900010}
\elib{http://elibrary.ru/item.asp?id=26983576}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962449770}


Linking options:
  • http://mi.mathnet.ru/eng/mz11089
  • https://doi.org/10.1134/S0001434616010107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Analytic Number Theory and Disinformation”, Math. Notes, 100:4 (2016), 568–578  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. P. Maslov, S. Yu. Dobrokhotov, V. E. Nazaikinskii, “Volume and Entropy in Abstract Analytic Number Theory and Thermodynamics”, Math. Notes, 100:6 (2016), 828–834  mathnet  crossref  crossref  mathscinet  isi  elib
    3. V. P. Maslov, “Negative energy, debts, and disinformation from the viewpoint of analytic number theory”, Russ. J. Math. Phys., 23:3 (2016), 355–368  crossref  mathscinet  zmath  isi  elib  scopus
    4. D. S. Minenkov, V. E. Nazaikinskii, V. L. Chernyshev, “On the limit shape of elements of an arithmetic semigroup with an exponentially growing counting function of basis elements”, Dokl. Math., 95:3 (2017), 226–229  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:147

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020